A Generalized Hardy Operator on Rearrangement Invariant Spaces

Oscar Blasco*, Carolina Espinoza-Villalva

*Autor correspondiente de este trabajo

Resultado de la investigación: Capítulo del libro/informe/acta de congresoCapítulorevisión exhaustiva

Resumen

In this paper we consider a weighted generalization of the Hardy operator acting on a rearrangement invariant function space. We give necessary and sufficient conditions for this linear operator to be bounded on a rearrangement invariant function space in terms of its upper Boyd index and the integrability of the norm of the dilation operator with respect to the considered weight.

Idioma originalInglés
Título de la publicación alojadaTrends in Mathematics
EditorialSpringer Science and Business Media Deutschland GmbH
Páginas315-324
Número de páginas10
DOI
EstadoPublicada - 2022

Serie de la publicación

NombreTrends in Mathematics
ISSN (versión impresa)2297-0215
ISSN (versión digital)2297-024X

Nota bibliográfica

Publisher Copyright:
© 2022, The Author(s), under exclusive license to Springer Nature Switzerland AG.

Huella

Profundice en los temas de investigación de 'A Generalized Hardy Operator on Rearrangement Invariant Spaces'. En conjunto forman una huella única.

Citar esto